Sur les fonctions analytiques de plusieurs variables. VII. Sur quelques notions arithmétiques
Bulletin de la Société Mathématique de France, Tome 78 (1950), pp. 1-27.
@article{BSMF_1950__78__1_0, author = {Oka, Kiyoshi}, title = {Sur les fonctions analytiques de plusieurs variables. {VII.} {Sur} quelques notions arithm\'etiques}, journal = {Bulletin de la Soci\'et\'e Math\'ematique de France}, pages = {1--27}, publisher = {Soci\'et\'e math\'ematique de France}, volume = {78}, year = {1950}, doi = {10.24033/bsmf.1408}, mrnumber = {12,18a}, zbl = {0036.05202}, language = {fr}, url = {https://www.numdam.org/articles/10.24033/bsmf.1408/} }
TY - JOUR AU - Oka, Kiyoshi TI - Sur les fonctions analytiques de plusieurs variables. VII. Sur quelques notions arithmétiques JO - Bulletin de la Société Mathématique de France PY - 1950 SP - 1 EP - 27 VL - 78 PB - Société mathématique de France UR - https://www.numdam.org/articles/10.24033/bsmf.1408/ DO - 10.24033/bsmf.1408 LA - fr ID - BSMF_1950__78__1_0 ER -
%0 Journal Article %A Oka, Kiyoshi %T Sur les fonctions analytiques de plusieurs variables. VII. Sur quelques notions arithmétiques %J Bulletin de la Société Mathématique de France %D 1950 %P 1-27 %V 78 %I Société mathématique de France %U https://www.numdam.org/articles/10.24033/bsmf.1408/ %R 10.24033/bsmf.1408 %G fr %F BSMF_1950__78__1_0
Oka, Kiyoshi. Sur les fonctions analytiques de plusieurs variables. VII. Sur quelques notions arithmétiques. Bulletin de la Société Mathématique de France, Tome 78 (1950), pp. 1-27. doi : 10.24033/bsmf.1408. https://www.numdam.org/articles/10.24033/bsmf.1408/
- L2 ∂¯-cohomology with weights and bundle convexity of certain locally pseudoconvex domains, Kyoto Journal of Mathematics, Volume 64 (2024) no. 4 | DOI:10.1215/21562261-2024-0007
- Logarithmic Comparison Theorems, Handbook of Geometry and Topology of Singularities IV (2023), p. 559 | DOI:10.1007/978-3-031-31925-9_12
- Inverse of Abelian integrals and ramified Riemann domains, Mathematische Annalen, Volume 367 (2017) no. 1-2, p. 229 | DOI:10.1007/s00208-016-1384-3
- On Oka’s extra-zero problem and examples, Mathematische Zeitschrift, Volume 275 (2013) no. 1-2, p. 79 | DOI:10.1007/s00209-012-1123-8
- From Problems to Structures: the Cousin Problems and the Emergence of the Sheaf Concept, Archive for History of Exact Sciences, Volume 64 (2010) no. 1, p. 1 | DOI:10.1007/s00407-009-0052-3
- On a splitting problem, Bulletin des Sciences Mathématiques, Volume 126 (2002) no. 8, p. 631 | DOI:10.1016/s0007-4497(02)01129-6
- Coherent Functors, Advances in Mathematics, Volume 140 (1998) no. 1, p. 44 | DOI:10.1006/aima.1998.1762
- Localization of global existence of holomorphic solutions of holomorphic differential equations with infinite dimensional parameter, Czechoslovak Mathematical Journal, Volume 48 (1998) no. 4, p. 687 | DOI:10.1023/a:1022483521849
- Bibliography, An Introduction to Complex Analysis in Several Variables, Volume 7 (1973), p. 208 | DOI:10.1016/s0924-6509(08)70260-5
- OKA'S PRINCIPLE FOR RELATIVE COHOMOLOGY SETS, Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics, Volume 23 (1969) no. 1, p. 33 | DOI:10.2206/kyushumfs.23.33
- OKA'S PRINCIPLE FOR EXTENSION OF HOLOMORPHIC MAPPINGS-II, Memoirs of the Faculty of Science, Kyushu University. Series A, Mathematics, Volume 21 (1967) no. 1, p. 122 | DOI:10.2206/kyushumfs.21.122
- Oka's principle for the extension of holomorphic mappings, Kodai Mathematical Journal, Volume 18 (1966) no. 4 | DOI:10.2996/kmj/1138845279
Cité par 12 documents. Sources : Crossref